# SDR CA040308010

- Difficulty date: February 21, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 11,115 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Part number: 4420000
- Condition: Lack Of Lube
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED ELEVATOR TRIM JAMMED FULL FORWARD AND COULD NOT TRIM NOSE UP.  ELEVATOR TRIM JACK FOUND NOT LUBRICATED.  SHAFT LUBRICATED, SYSTEM FUNCTIONS NORMAL. FORWARD TRIM JACK SPOOL CHECKED OK.  SPOOLING AROUND ELECTRIC ACTUATOR CKECKED OK. CABLE TENSION CHECKED OK.  AFT TRIM TAB ACTUATOR FREE PLAY CHECKED WITHIN LIMITS IN MM.
